# SDR SIMA20150402002

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 31,121 hours, 26,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 103800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER IS TURNED OFF BY BATTERIES EMER LIGHTS AT OVERWING EXIT STAYS ON.  ALSO WHEN POWER IS TURNED OFF AFT ATTENDANT CALL PANEL EMER PILOT LIGHT STAYS ON.  R & R RELAY K104 & K148 IAW AMM 20-13-02 & DID NOT FIX THE PROBLEM.  WRITE-UP REMAINS OPEN DID NOT FIX.  R & R BATTERY HOLDER ASSEMBLY IAW AMM 33-50-04.  EMER LIGHTS OPERATIONS CHECKED GOOD.  R & R BATTERY CHARGER IAW AMM 33-50-05.  EMER LIGHT OPERATIONS CHECKED GOOD.  BATTERY CHARGER PN 11-0049, SN 15704.  R & R NR 4 MAIN INVERTER ASSEMBLY IAW AMM 33-50-11.  EMER LIGHTS OPERATIONS CHECKED GOOD. INVERTER PN 7824-1.
